Article citationsMore>>

D. S. Sophianopoulos and P. G. Asteris, “Interpolation Based Numerical Procedure for Solving Two-Point Nonlinear Boundary Value Problems,” International Journal of Nonlinear Sciences and Numerical Simulation, Vol. 5, No. 1, 2006, pp. 67-78.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.